# SDR CA960227019

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 2140 · Heating System
- Part: Combustion Tube
- Part number: CD2045
- Condition: Punctured Plate
- Location: Heater
- Part time: 733 hours
- Component: Janitrol, B4050
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN)PILOT REPORTED NOISE AND THEN FUMES AND FUEL SMELL IN COCKPIT. INVESTIGATION FOUND THE JANITROL HEATER HAD A SMALL PUNCTURE IN THE LOWER END PLATE. THE EDGES WERE FOUND BURNT. SUBMITTER RECOMMENDS A GOOD VISUAL INSPECTION ANNUALLY.
